# SDR AALA201803019028

- Difficulty date: February 28, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 4,833 hours, 1,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS BROKEN AT RIGHT AFT SERVICE DOOR.  SECURED THE LENS.
